Results 1 to 4 of 4
  1. #1
    jaxbrah is offline Associate Member
    Join Date
    Jun 2011
    Posts
    188

    Can TRT or blasting cause shedding, rather than actual hairloss?

    Ive been on 100mg a week trt for a year and for the first month or 2 I would see extra hair strands on my pillows, sheets, work desk ect. But then it just stopped happening and I havnt noticed any strands at all. Was that just a shed due to hormonal changes or was that actual dht induced permanent loss?

    Just curious cuz I just started a blast of 500mg t cyp and was wondering if I should panic and grab finasteride the second I see some strands or if I should wait and see if its just shedding. I havnt noticed anything yet while on blast.

  2. #2
    magic32's Avatar
    magic32 is offline AR-Elite Hall of Famer
    Join Date
    Aug 2005
    Location
    Omnipresent
    Posts
    6,305
    Good questions.

    Quote Originally Posted by jaxbrah View Post
    Ive been on 100mg a week trt for a year and for the first month or 2 I would see extra hair strands on my pillows, sheets, work desk ect. But then it just stopped happening and I havnt noticed any strands at all. Was that just a shed due to hormonal changes or was that actual dht induced permanent loss?
    This is my vote for two reasons: 1) Test side effects don't specifically include hair loss of any type, though it may accelerate or exacerbate an existing condition; and 2) the finite nature of the shedding suggests and adjustment phase to increased exogenous hormones.

    Just curious cuz I just started a blast of 500mg t cyp and was wondering if I should panic and grab finasteride the second I see some strands or if I should wait and see if its just shedding.
    Although it's good practice to error on the side of caution, fina (and the even stronger duta) works quickly so you'll have plenty of reversal time, and it's better to know for sure if you have a chronic condition, so I'd wait.

    I havnt noticed anything yet while on blast.
    This point (though you didn't cite how long you've actually been on) supports the hormonal adjustment theory posited above. Definitely keep a close eye on the comb, pillow case, and shower floor, but if I was a gambler I'd wager you're in the clear.
    Master Pai Mei of the White Lotus Clan



    My motto: SAFETY & RESPECT (for drugs and others).

    I AM NOT A SOURCE, I DO NOT GIVE OUT SOURCES, OR PROVIDE SOURCE CHECKS.
    I DO NOT SUPPORT ANY UGL's OR ANY ORGANIZATION DEALING WITH THE DISTRIBUTION OF ILLEGAL NARCOTICS/SUBSTANCES!


    Difference between Drugs & Poisons
    http://forums.steroid.com/showthread.php?t=317700


    Half-lives explained
    http://forums.steroid.com/showthread...inal+half+life


    DNP like Chemotherapy, can be a useful poison, but both are still POISONS
    http://forums.steroid.com/showthread.php?t=306144


    BE CAREFUL!

  3. #3
    jaxbrah is offline Associate Member
    Join Date
    Jun 2011
    Posts
    188
    Great reply. As for the 500mg its only been a little over a week so its probably a little to judge that part. But I would think that since my body has been accepting exogenous test for some time now, that t levels (and thus dht levels at the scalp) would rise much quicker than someone who is doing a real cycle

  4. #4
    qwertylifts is offline New Member
    Join Date
    Mar 2014
    Posts
    32
    According to the Anabolics book. All steroids have a potential to cause hairloss. If you can't handle the sides then don't cycle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •